# SDR SWAA2021071513288

- Difficulty date: September 1, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER FIXED T/E PANEL JUST INBD OF DEFLECTION CONTROL RIB; PANEL SUPPORT ANGLE CRACKED @ OTBD END; MRK'D. / REMOVED CRACKED ANGLE AT RH WING T/E UPPER FIXED T/E PANEL JUST I/B OF DEFLECTION CONTROL RIB AND INSTALLED NEW ANGLE ALL IAW SRM 51-40-02-0G-0 AND DWG 115A2512 REV -. APPLIED CIC IAW AMM 51-21-91-620-802. PART NO: 115A215646 ATAG: A77920
